Title: Inequalities in Hilbert modules of matrix-valued functions
Authors: Bultheel, Adhemar # ×
Issue Date: 1982
Publisher: American Mathematical Society
Series Title: Proceedings of the American mathematical society vol:85 issue:3 pages:369-372
Abstract: The classical Cauchy-Schwarz inequality and extremality properties of reproducing kernels are generalized for a module of matrix-valued functions on which a matrix-valued inner product is defined. Reference to an application in the field of linear prediction of multivariate stochastic processes is made.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science